MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CREATININE

ABBOTT MANUFACTURING INC CREATININE
Model Number 3L81-32
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated creatinine result generated on the architect c16000 for 1 sample.The following data was provided: (b)(6) initial result = 233 umol/l, new sample was collect = 55 umol/l, original sample was repeat = 66 umol/l.
 
Additional Manufacturer Narrative
A review of tickets and testing for the likely cause lot could not be performed since the likely cause lot is unknown.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.A review of tracking and trending for the creatinine reagent found no unusual variations.A review of manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the creatinine reagent was identified.

Brand Name
CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9329185
Report Number1628664-2019-00718
Device Sequence Number345630
Product Code CGX
UDI-Device Identifier00380740005993
UDI-Public00380740005993
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L81-32
Device Catalogue Number03L81-32
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/28/2019
Supplement Date Received by Manufacturer01/29/2020
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 PROCESSING MODULE, LIST 03L77-01; SERIAL (B)(4).